Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 77, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 14, 2006, 12:16 AM CDT for Marshall County, Woodford County, Illinois. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2006, 12:16 AM CDT (05:16 UTC)
- Expired
- Apr 14, 2006, 1:15 AM CDT
- In force
- 59 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Marshall County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 89 km from the middle of the area, began a volume at 05:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 12:21 AM CDT | HAIL 0.75 | 2 W Metamora, IL | |
| Apr 14, 12:26 AM CDT | TSTM WND DMG | 3 S Toluca, IL | POWER POLES...POWER LINES AND TREES DOWN |
| Apr 14, 12:30 AM CDT | HAIL 0.75 | 1 N Roanoke, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 8:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2712 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 140516
SVRILX
ILC123-203-140615-
/O.NEW.KILX.SV.W.0077.060414T0516Z-060414T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1216 AM CDT FRI APR 14 2006
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARSHALL COUNTY IN CENTRAL ILLINOIS.
WOODFORD COUNTY IN CENTRAL ILLINOIS.
* UNTIL 115 AM CDT
* AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF SPARLAND TO 7
MILES NORTHWEST OF METAMORA...OR ALONG A LINE EXTENDING FROM 12
MILES WEST OF LACON TO 9 MILES NORTHEAST OF PEORIA...AND WAS MOVING
EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
METAMORA...
LACON...
SPARLAND...
WASHBURN...
ROANOKE...
HENRY...
SECOR...
VARNA...
OTHER LOCATIONS IN THE WARNING INCLUDE...BENSON...HOPEWELL...LA
ROSE...MINONK...PANOLA...TOLUCA...CAZENOVIA AND LOW POINT.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4115 8965 4099 8962 4097 8945 4079 8945
4068 8917 4078 8895 4110 8912
$$
AUTEN2 follow-up statements
000
WWUS53 KILX 140546
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1246 AM CDT FRI APR 14 2006
ILC123-203-140615-
/O.CON.KILX.SV.W.0077.000000T0000Z-060414T0615Z/
WOODFORD-MARSHALL-
1246 AM CDT FRI APR 14 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR WOODFORD AND MARSHALL COUNTIES...
AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HENRY TO WASHBURN TO
ROANOKE...MOVING EAST AT 45 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
TOLUCA.
MINONK.
OTHER LOCATIONS AFFECTED INCLUDE...BENSON...PANOLA AND VARNA.
ADDITIONAL DEVELOPMENT OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS...IS LIKELY IN THE WARNED AREA.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4115 8965 4099 8962 4097 8945 4079 8945
4068 8917 4078 8895 4110 8912
$$
AUTEN000
WWUS53 KILX 140615
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
115 AM CDT FRI APR 14 2006
ILC123-203-140625-
/O.EXP.KILX.SV.W.0077.000000T0000Z-060414T0615Z/
WOODFORD-MARSHALL-
115 AM CDT FRI APR 14 2006
...THE SEVERE THUNDERSTORM WARNING FOR WOODFORD AND MARSHALL COUNTIES
EXPIRES AT 115 AM CDT...
AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM. REMAIN
ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4115 8965 4099 8962 4097 8945 4079 8945
4068 8917 4078 8895 4110 8912
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 9:22 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Apr 13, 9:22 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 922 PM CDT THU APR 13 2006 .UPDATE... QUICK UPDATE TO THE ZFP TO INCREASE POP TRENDS FOR THIS EVENING AS CLUSTER OF STORMS OVER IOWA HAS FORMED AS EXPECTED... AND SHOULD EVENTUALLY MERGE INTO AN MCS AS IT RACES ESE ACROSS THE NORTHERN TIER OF THE CWA OVERNIGHT. KEPT THE SMALL CHANCES GOING FARTHER SOUTH IN CASE SOME CELLS TEND TO BACKBUILD SOUTHWARD... ESPECIALLY LATER TONIGHT AS LLJ BECOMES MORE ACTIVE. THE ONLY LIMITING FACTOR APPEARS TO BE THE CONTINUED DRY LOW LEVEL AIR... THOUGH THIS MAY IMPROVE SOMEWHAT AS MOISTURE CONTINUES TO ADVECT INTO THE AREA. LOW LEVEL DRY AIR MAY ACTUALLY ENHANCE DOWNDRAFT POTENTIAL ACROSS THE NORTH EARLY ON AS STORMS MOVE INTO THE REGION. && .PREV DISCUSSION /ISSUED 242 PM CDT/ ... MAIN CONCERNS ARE SEVERE POTENTIAL OVER THE NEXT 3 DAYS. SPC HAS US IN SLIGHT RISK FOR ALL THREE. 12Z GFS SPED THINGS UP IN THE SHORT TERM VS THE 06Z RUN. NAM A LITTLE TOO FAR N THAN THE CONSENSUS OF OTHER MODELS. 06Z GFS WAS IN CLOSER AGREEMENT TO THE 12Z CANADIAN GLOBAL...AND NAVY NOGAPS. LEANED TWRD CANADIAN...WITH 06Z GFS DETAILS. SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. THE SURFACE RIDGE TO OUR SE IS CONTINUING TO MOVE AWAY IN FAVOR OF THE NEXT SURFACE LOW NOW DEVELOPING IN THE UPPER PLAINS. MOISTURE RETURN HAS BEGUN IN THE LOWER LEVELS ACROSS MO AND IA. LLJ IN THAT AREA HAS INCREASED TO 35 KTS...AND IS EXPECTED TO REACH 45 KTS THIS EVENING. THE TRIGGER FOR CONVECTION SEEMS TO BE TIED TO AN ELEVATED THERMAL TROUGH SWEEPING ACROSS N IL. STEEP MID LEVEL LAPSE RATES AND DIRECTIONAL SHEAR WILL AID IN SUPERCELL DEVELOPMENT. SINCE WE THE STORMS OVER OUR AREA MAY BE ELEVATED DUE TO LOWER DEWPOINTS AT THE ONSET...THE SEVERE THREAT SEEMS MAINLY TIED TO LARGE HAIL TONIGHT. ONCE THE MAIN STORM COMPLEX DEVELOPS OVER N IA...IT SHOULD PROGRESS E-SE ALONG THE THICKNESS LINES...AND CLIP OUR N CWA...ESPECIALLY ALONG THE N OF THE I-74 CORRIDOR. I DID EXTEND THE CHC POPS A LITTLE FARTHER SOUTH FOR THIS EVENING...BUT THERE WILL LIKELY BE A SHARP CUTOFF TO THE RAIN/NO RAIN LINE. ON FRIDAY...THE TRAILING FRONTAL BOUNDARY BEHIND THE LOW PRESSURE SYSTEM WILL LINGER ACROSS N IL. THIS WILL SET THE STAGE FOR DESTABILIZATION AND A BETTER CHANCE OF SURFACE BASED STORMS LATE FRIDAY AFTERNOON AND EVENING. RIGHT NOW...THE H5 SHORTWAVE IS NOT LOOKING TOO IMPRESSIVE FOR THE FRI EVENING EVENT...BUT CONDITIONS ARE FAVORABLE ENOUGH FOR CONV DEVELOPMENT IN OUR NECK OF THE WOODS WITH AN OUTFLOW BOUNDARY LIKELY TO SET UP IN OUR AREA FROM TONIGHTS STORMS. SATURDAY WILL SEE THE LONG WAVE H5 TROUGH LIFTING NORTHEAST ACROSS THE UPPER PLAINS...BRINGING A SURFACE WARM FRONT WITH IT. THE MOST ACTIVE PART OF THE SYSTEM APPEARS TO MOVE INTO C ILLINOIS DURING SATURDAY EVENING...AFTER THE WARM FRONT LIFTS JUST N OF OUR CWA. A 50 KT LLJ WILL AID IN MOISTURE TRANSPORT. SHEAR PARAMS INDICATE MORE LINEAR CONVECTION AND SQUALL LINE DEVELOPMENT...WITH EMBEDDED SUPERCELLS AT THIS POINT. LONG TERM...SUNDAY THROUGH THURSDAY. WITH THE LONG WAVE TROUGH AXIS STILL OVERHEAD ON SUNDAY...I KEPT THE 30 POPS ALL DAY AND SLIGHT CHANCE POPS FOR SUNDAY NIGHT. MONDAY SHOULD PROVIDE A BREAK IN THE ACTION...UNTIL A POTENT COLD FRONT SWEEPS FROM THE N PLAINS ACROSS ILLINOIS ON TUESDAY AFTERNOON AND EVENING. A DRY SLOT SHOULD CUT OFF MOST PRECIP FOR WEDNESDAY...BUT THE WRAP AROUND MOISTURE AND COLD POOL SHOULD PROVIDE STEEP ENOUGH LAPSE RATES FOR SHOWERS ON WED NIGHT AND THURSDAY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && HARDIMAN/SHIMON
Hazardous weather outlook, Apr 13, 10:40 AM CDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1040 AM CDT THU APR 13 2006 ILZ027>031-036>038-040>057-061>063-066>068-071>073-141100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1040 AM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A WARM FRONTAL BOUNDARY WILL BECOME ESTABLISHED ACROSS NORTHERN ILLINOIS TODAY. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE SOUTHEAST ALONG THIS BOUNDARY TONIGHT. THE STORMS MAY IMPACT PARTS OF CENTRAL AND SOUTHEAST ILLINOIS TONIGHT...ESPECIALLY FROM I-74 NORTH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AFTER 8 PM AS THE COMPLEX MOVES THROUGH...PRIMARILY ALONG AND NORTH OF I-74. LARGE HAIL IS THE PRIMARY THREAT...THOUGH DAMAGING WIND GUSTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A DISTURBANCE WILL MOVE ALONG THE LINGERING FRONTAL BOUNDARY FRIDAY AFTERNOON AND NIGHT...BRINGING A RISK OF THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS. ONCE AGAIN...THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS FRIDAY AFTERNOON AND EVENING. ADDITIONAL DISTURBANCES WILL MOVE THROUGH THE REGION SATURDAY NIGHT AND SUNDAY AND AGAIN TUESDAY NIGHT. THESE SYSTEMS WILL BRING ANOTHER THREAT OF MORE THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AFTER SUNSET AND AGAIN ON FRIDAY AFTERNOON AND EVENING. KMH/BAK
In the hours before
Local storm report, Apr 13, 11:38 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1138 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL PEORIA 40.74N 89.61W
04/13/2006 M1.00 INCH PEORIA IL EMERGENCY MNGR
REPORTED IN BELLVUE
1133 PM HAIL BARTONVILLE 40.64N 89.66W
04/13/2006 M0.88 INCH PEORIA IL EMERGENCY MNGR
&&
KELLYLocal storm report, Apr 13, 11:42 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1142 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM HAIL 2 N PEKIN 40.60N 89.63W
04/13/2006 M1.75 INCH TAZEWELL IL EMERGENCY MNGR
1138 PM HAIL PEKIN 40.57N 89.63W
04/13/2006 M1.75 INCH TAZEWELL IL EMERGENCY MNGR
REPORTED IN PEKIN
1136 PM HAIL PEKIN 40.57N 89.63W
04/13/2006 M1.50 INCH TAZEWELL IL TRAINED SPOTTER
&&
KELLYLocal storm report, Apr 13, 11:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1144 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM TSTM WND GST 2 S ROANOKE 40.77N 89.20W
04/13/2006 M70 MPH WOODFORD IL EMERGENCY MNGR
&&
KELLYLocal storm report, Apr 13, 11:48 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1148 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM HAIL HANNA CITY 40.69N 89.79W
04/13/2006 M0.75 INCH PEORIA IL TRAINED SPOTTER
REPORT OF GRAPE SIZED HAIL IN HANNA CITY
&&
KELLYLocal storm report, Apr 13, 11:54 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1154 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG 3 SW TRIVOLI 40.66N 89.92W
04/13/2006 PEORIA IL EMERGENCY MNGR
BARN DAMAGED...ANIMALS MISSING
1147 PM TSTM WND DMG EUREKA 40.72N 89.28W
04/13/2006 WOODFORD IL LAW ENFORCEMENT
HOUSES DAMAGED AND POWER LINES DOWN JUST NORTHEAST OF
EUREKA...ALSO FUNNEL CLOUD SIGHTED. REPORT FROM IL STATE
POLICE DIST 8
1147 PM HAIL LEXINGTON 40.64N 88.78W
04/13/2006 M1.00 INCH MCLEAN IL EMERGENCY MNGR
&&
KELLYLocal storm report, Apr 14, 12:14 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1214 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL PEKIN 40.57N 89.63W
04/13/2006 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
REPORT AT THE PEKIN AIRPORT
1155 PM HAIL 1 W PRINCEVILLE 40.93N 89.77W
04/13/2006 M0.88 INCH PEORIA IL CO-OP OBSERVER
REPORT OF 0.8 INCH HAIL AT PRINCEVILLE COOP SITE
1159 PM HAIL LEXINGTON 40.64N 88.78W
04/13/2006 M1.75 INCH MCLEAN IL EMERGENCY MNGR
1200 AM DOWNBURST 3 E DILLON 40.47N 89.48W
04/14/2006 TAZEWELL IL EMERGENCY MNGR
POWERLINES DOWN ACROSS I-155
1203 AM HAIL PRINCEVILLE 40.93N 89.76W
04/14/2006 M2.00 INCH PEORIA IL EMERGENCY MNGR
1205 AM HAIL 4 N DUNLAP 40.92N 89.68W
04/14/2006 M1.75 INCH PEORIA IL EMERGENCY MNGR
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:46 PM CDT | Tornado Warning | ILX | Knox | 44 min |
| Apr 13, 10:29 PM CDT | Tornado Warning | ILX | Knox | 46 min |
| Apr 13, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 49 min |
| Apr 13, 10:51 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 54 min |
| Apr 13, 10:59 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 61 min |
| Apr 13, 11:04 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 56 min |
| Apr 13, 11:12 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 63 min |
| Apr 13, 11:15 PM CDT | Tornado Warning | ILX | Knox | 30 min |
| Apr 13, 11:22 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 53 min |
| Apr 13, 11:41 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 64 min |
| Apr 13, 11:44 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 61 min |
| Apr 13, 11:52 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 53 min |
| Apr 13, 11:56 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan | 64 min |
| Apr 14, 12:01 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 48 min |
| Apr 14, 12:15 AM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 30 min |
| Apr 14, 12:24 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 66 min |
| Apr 14, 12:28 AM CDT | Tornado Warning | ILX | Logan | 36 min |
| Apr 14, 12:35 AM CDT | Tornado Warning | ILX | DeWitt, Macon | 40 min |
| Apr 14, 12:54 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 61 min |
| Apr 14, 12:56 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 64 min |
| Apr 14, 1:08 AM CDT | Severe Thunderstorm Warning | ILX | Piatt | 37 min |
| Apr 14, 1:22 AM CDT | Tornado Warning | ILX | Piatt | 23 min |
| Apr 14, 1:31 AM CDT | Tornado Warning | ILX | Champaign, Douglas | 29 min |
| Apr 14, 1:50 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 41 min |
| Apr 14, 8:59 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 27 min |
| Apr 14, 9:17 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard | 58 min |
| Apr 14, 9:50 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 44 min |
| Apr 14, 10:19 AM CDT | Severe Thunderstorm Warning | ILX | Macon | 49 min |
| Apr 14, 6:19 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 41 min |
| Apr 14, 6:44 PM CDT | Tornado Warning | ILX | Vermilion | 16 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.